# SDR R61A201701290064

- Difficulty date: January 29, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 33,287 hours, 20,635 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, CREW REPORTED THAT THE LANDING GEAR HANDLE DID NOT MOVE AND RECEIVED A LDG WOW SYS FAIL MESSAGE. AN EMERGENCY WAS DECLARED AND CREW RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, ADJUSTED BOTH NLG WOW SENSORS AND PERFORMED GEAR SWINGS PER EMB AMM AND OPS CHECKED GOOD.
